Sale!

Calpol Infant Suspension

£2.00

Calpol Infant Suspension: For gentle pain and fever relief. Easy dose syringe. See details below. Always read the label
Suitable for: Babies and children from 2 months to 6 years.
Active ingredients: Paracetamol 120mg/5ml

Description

  • Calpol Infant Suspension Strawberry Flavour 2+ Months – 100ml

 

  • Calpol Infant Suspension is an oral suspension and is used to aid the relief of pain and fever.
  • Effective relief from fever (raised temperature) post-immunisation fever, cold & flu symptoms, teething, headache, sore throat, earache and other aches & pains
  • Starts to work on fever in just 15 minutes, without being harsh on the tummy
  • Strawberry flavour
  • Each pack comes with an easy dose syringe
  • Suitable for children aged 2 months – 6 years

Suitable for
This product is intended for use in children aged 2 months to 6 years

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack.

For the relief of fever after vaccination at 2, 3 and 4 months – see the leaflet in the box.

For the relief of pain and other causes of fever – refer to dosing tables below.

Children aged 2-3 months:

Child’s Age – How much

2-3 months

  • 2.5ml – if necessary, after 4-6 hours, give a second 2.5ml dose.
  • Do not give to babies less than 2 months old.
  • Only give if your baby weighs over 4 kg and was born after 37 weeks.
  • Leave at least 4 hours between doses
  • Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist

Children aged 3 months – 6 years:

Child’s Age

How much

How often (in 24 hours)

3-6 months

2.5mlUp to 4 times6-24 months5mlUp to 4 times2-4 years7.5ml (5ml + 2.5ml)Up to 4 times4-6 years10ml (5ml + 5ml)Up to 4 times

  • Do not give more than 4 doses in any 24 hour period

  • Leave at least 4 hours between doses

  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Hazards and Cautions

Please read enclosed leaflet carefully before use. 

For oral use only.

Do not give more medicine than the label tells you to.

If your child does not get better, talk to your doctor.

CONTAINS PARACETOMOL
Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see
leaflet.

Storage:

Do not store about 25ºC.

Keep bottle in outer carton. Check that the cap on the bottle is securely engaged at all times.

Keep out of the sight and reach of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Paracetamol

Ingredients

Active ingredients: Each 5 ml contains 120 mg of paracetamol.

Also contains: Sucrose, E420, E214, E216, E218 and E122.